# SDR AALA202305121974

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 34,452 hours, 14,471 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 26457
- Condition: Inoperative
- Location: Zone 400
- Part time: 8,125 hours, 3,745 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING-BODY OVERHEAT LIGHT ILLUMINATED AT CRUISE POWER. PERFORMED NON-NORMAL CHECKLIST IGHT WENT OUT. REPLACED L/H HEAT EXCHANGER.
